# SDR QXEA200700653

- Difficulty date: April 21, 2007
- Submitted: April 27, 2007
- Operation: Air carrier
- Aircraft: N610QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10033
- Aircraft time: 14,281 hours, 10,355 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Part number: 73811812
- Part serial: 0405
- Condition: Malfunctioned
- Location: Fuel Qty
- Part time: 1,960 hours, 1,364 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SEA - FLIGHT 2544, RETURN TO THE GATE WITH FUEL IMBALANCE.  LEFT WING SHOWING 600 LBS HEAVY.  CORRECTED ON TAXI.  TURNING TO RUNWAY RIGHT WING WAS 600 LBS HEAVY THEN RETURNED TO NORMAL.  AT ARRIVAL BACK AT GATE RT IMBALANCE RETURNED.  MAINTENANCE REPLACED THE FUEL QUANTITY GAUGING COMPUTER.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
